Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
Hi Linda,I've been reading your site for sometime and did in fact try the Calcium tabs which worked wonderfully for a short while, then I started to get a lot of nausea....and as I have a severe phobia about vomiting, I stopped taking them.The IBS D is very bad at the moment and I am considering giving them another try, although in the meantime my GP has put me on Lansoprazole to cut out the dreadful acid indigestion I was experiencing.I just wondered whether it is OK to take Calcium with this drug?I'd be grateful for any advice you can give 'cos I'm sure if I go and ask my doc he'll just rubbish the calcium advice!!
 

·
Registered
Joined
·
5,427 Posts
CarolL,Check the drug with the pharmacy or doctor to see if you can take it with calcium is the best idea. I know I had a lot of nausea from a back gall bladder and the calciuim was not the cause of nausea.Linda
 

·
Registered
Joined
·
45 Posts
Hi, my doc said that calcium can interfer with how well proton pump inhibitors work. I think it decreases the strength of it. I take prevacid and I stay clear of calcium due to that - definately ask your pharmacist or doctor.
 
1 - 5 of 5 Posts
Top